# SDR UPS01536408

- Difficulty date: July 27, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Priority Valve
- Condition: Defective
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB FOR LOUD NOISE AND MCD DOOR EICAS WARNING IND DURING T/O LIGHT ILLUMINATED AT MAIN STRUT EXTENSION ON T/O ACCOMPANIED FROM A THUMP FROM THE CARGO AREA. DECLARED EMERGENCY AND RETURNED. ON DOWN WIND THE LIGHT EXTINGUISHED. TROUBLE SHOT MAIN CARGO DOOR TO A DEFECTIVE PRIORITY VALVE (PV2) AS PER B757 MM 52-32-00. PERFORMED OPS CHECK AND LEAK CHECK OF MCD SYSTEM AS PER MM 52-32-00 SYSTEMS CHECK OK.
